# SDR SIMA20120806009

- Difficulty date: August 6, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 20,406 hours, 17,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3308, CREW REPORTED THE CAPTAINS FLASHLIGHT WOULD NOT CHARGE.   OPEN
